Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had blood transfusions for aplastic crisis. Has spherocystosis. Blotches on face and neck. Need immediate care?

My daughter had transfusions 2 weeks ago due to aplastic crisis following B19 virus. She has spherocytosis. She is well in herself but now has a very angry blotches on her face, back, back of knees and arms. Her eyes are bloodshot too. The GP is just putting it down to the tail end of the virus but the haematologists say this would not be the case.
Would it be wise to take her back to the hospital to request another blood count as I have seen pictures on the internet of aplastic crisis patients that look just like my little girl. The rash is identical. Could this all be happening again?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
thanks for your query
i can feel your concerns
i advice you to consult your heamatologist and get her blood test done to see her counts.

hope it helps
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor